# SDR CALA2025032603212

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,712 hours, 28,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHTS ON WHEN SWITCH IN OFF POSITION FOUND ALL EMERGENCY LIGHTS STAY ON WITH S7 IN THE OVERHEAD PANEL IN THE OFF POSTION.  REFERENCED FIM TASK 33-50 TASK 801. REMOVED AND REPLACED S7 PN: 15AT48 IAW B737-700 WDG 33-51-11-8 AND SWPM 20-30-11.  EMERGENCY LIGHTS OPS CHECKS GOOD IAW B737-700 AMM 33-51-00-720-801.
